# SDR REXA2016051400840

- Difficulty date: May 14, 2016
- Submitted: May 18, 2016
- Operation: Air carrier
- Aircraft: N926XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15184
- Aircraft time: 19,538 hours, 12,551 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROUTINE CHECK, INTERIOR OVERHEAD EMER EXIT LIGHTS AT OVERWING EXITS ARE INOPERATIVE AS WELL AS THE RT FLOOR LEVEL LIGHTS ARE INOPERATIVE.  TROUBLE SHOT EMER LIGHTS, DISCOVERED BATTERY PACK NR 5 DISCONNECT CONNECTOR NOT FULLY INSTALLED TO JACK SIDE.  CONNECTED ALL THE WAY & PERFORMED OPERATIONAL CHECK OF EMER LIGHTS IAW AMM 33-51-00-710-802-A16.  OPERATIONS CHECKED GOOD.  NO DEFECTS NOTED.
